# SDR REXA2015050600494

- Difficulty date: May 6, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 18,520 hours, 11,892 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Rub Strip
- Condition: Chafed
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-54-430-300 LEFT AFT CORE COWL HAS CHAFING ON THE RUB STRIP.  REMOVED DAMAGE FROM AFT CORE COWL RUB STRIP, LE TEE, IN A 11.5"X1" AREA.  REMAINING THICKNESS .0876", MINIMUM ALLOWABLE THICKNESS .100", OUT OF LIMITS IAW SRM 54-13-00-201-005-A01.  RECEIVED NEW AFT LT CORE COWL.  NEW CORE COWL TO BE INSTALLED.
